Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering with fibroids, menses bleeding stopped within a day after taking Tranexa MF. What can be done to resume periods?

hello I used to bleed very heavily (menorrghia) due to Fibroids . My 1st day used to be light. 2nd and 3rd days were very very heavy. This time, yesterday I took Tranexa MF on 1st day of period (just 1 hour after start of period) and now period stopped completely. What do i do, so that period resume again? I want lighter bleeding . but dont want it to stop completely.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
Hello and welcome,

Please do not worry.

The bleeding has stopped due to the tablet and it will not cause any harm. It is not possible to predict exact bleeding patterns in women with fibroids and also the exact response to tranexa MF. It is not possible to give drugs that will just lighten the period. It will be a trial and error thing. You may try drugs like simple tranexamic acid next time, if it does not work, try contraceptive pills for 21 days and so on after discussing with your doctor first.

I suggest that you see a gynecologist and decide about a better long term treatment plan after an examination and investigations that will help you.

So do not worry. Stopping of period does not cause a problem. Just see your doctor once more.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Fri, 22 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor